Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online
Ask a Urologist   »  

Have sore penis, hurts while urinating and have erectile dysfunction. Treatment available?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1998
Answered : 576 Questions
Question
hi my penis is sore hearts when i pee also other times started after masterbation with semi erecy penis what is it how 2 treat? thanks
Posted Mon, 7 Jan 2013 in Penis Problems
 
 
Answered by Dr. Rajiv goel 1 hour later
Dear Sir,

It seems you must have overdone the masturbation and have probably caused minor injuries within the penis. You need to have plenty of water to dilute the chemicals in the urine and don't practice masturbation for few weeks.

However, if soreness persists then you should get urine examination done and get back to us the report.

Sincerely

Rajiv Goel
Above answer was peer-reviewed by
 
Follow-up: Have sore penis, hurts while urinating and have erectile dysfunction. Treatment available? 4 hours later
now long do u think i will feel better, and over the counter meds i could take, what about reg intercourse is that ok?
 
 
Answered by Dr. Rajiv goel 8 hours later
Dear Sir,

Avoid even normal intercourse for a week's time. Apply any emollient locally.

Sincerely

Rajiv Goel

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor